A NOTE ON THE APPROXIMATION BY THE q-HYBRID SUMMATION INTEGRAL TYPE OPERATORS


DİNLEMEZ KANTAR Ü. , YÜKSEL İ. , ALTIN B.

TAIWANESE JOURNAL OF MATHEMATICS, vol.18, no.3, pp.781-792, 2014 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 18 Issue: 3
  • Publication Date: 2014
  • Doi Number: 10.11650/tjm.18.2014.3801
  • Title of Journal : TAIWANESE JOURNAL OF MATHEMATICS
  • Page Numbers: pp.781-792

Abstract

In this study, it is introduced a q-Stancu type of hybrid summation integral type operators. It is investigated their approximation properties. It is given a weighted approximation theorem and obtained rates of convergence of these operators for continuous functions.